# SDR SWAA2023102715046

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 48,873 hours, 30,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR (L-1). ESCAPE SLIDE PACK IS COMPROMISED.<[01] R&R FWD ENTRY DOOR ESCAPE SLIDE IAW AMM 25-66-00.;[02] C/W INSPECTION PER AMM 25-66-00.
